# SDR 2001UALA01645

- Difficulty date: August 1, 2001
- Submitted: August 14, 2001
- Operation: Air carrier
- Aircraft: N531UA
- Make and model: Boeing 757222
- Aircraft serial: 25042
- Aircraft time: 35,563 hours, 13,208 cycles
- Engine: Pwa PW2037
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Skin
- Condition: Dented
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL FUSELAGE SKIN DENTED STA 625 TO 637 AT SKIN LAP  STRINGER 14L.  MAJOR REPAIR ACCOMPLISHED FOR STRINGER REPAIR. EXTERNAL SKIN FLEXED BACK.
